Get your Health question answered in 3 easy steps

185 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Alcoholic. Suffering from abdominal pain and gastritis. Is this related to liver problem?

Answered by
Dr.
Dr. Ratnakar Kini

Gastroenterologist

Practicing since :1996

Answered : 1840 Questions

default
Posted on Mon, 10 Dec 2012 in Smoking and Alcohol Addiction
Question: Dear Doctor, I am XXXXXXX, 35 years Age, off recent I am suffering pain in my Lower abdomen & right side of my stomach. I am suffering from Gastric problem from almost 8 years. I am alcoholic, I take daily 60 to 90 Ml whisky, Off recent I am noticing bad breath & little posture (It will be white in color) on my tongue.
Sir, Is this problem because of my drinking habit / some thing else, If it is related to Liver problem, If so whom should i contact & how to treat this. What precaution I am suppose to take to control this pain.

Please revert ASAP, I need your assistance.

Regards,
XXXXXXX
doctor
Answered by Dr. Ratnakar Kini 1 hour later
Hi XXXXXXX XXXXXXX
Thanks for posting your query.
I am Dr.Ratnakar Kini, Gastroenterologist and I am pleased to answer your query.

The pain on the right side of the abdomen could be due to peptic ulcer disease, hepatitis or cholecystitis .

Since you have the habit of drinking alcohol, it is most likely to be due to alcoholic gastropathy. Drinking alcohol can affect the liver and also the other organs like pancreas.

Bad breath may be due to poor oral hygiene, dry mouth, sinus issues, lung, liver, kidney issues and sometimes due to acid reflux. The food you eat especially garlic and onion also can affect your breath.

You need to consult a gastroenterologist for further evaluation of your abdominal pain and to assess the status of liver. You may require liver function test and ultrasound scan of the abdomen for assessment of your liver function.

I hope that answers your question.
If you have no more questions, kindly accept this answer and rate this service.

Regards,
Dr.Ratnakar Kini
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,   ,  
Medical Topics

Recent questions on Back pain

doctor1 MD

Hi, I am Santanu, Male, 32, 84 Kgs. I have a pain in my back that I think is associated with Kidney. Experiencing this for last 6 months, since I started losing weight from 103 kgs. This is a dull ache. A certain numbness. Have it in both sides. more prominent in my right kidney than the left. Had done a blood urea and a USG. both came normal. that was 4 months earlier. I have been drinking 5-6 litres of water. But the discomfort has not disappeared.

doctor1 MD

hi doctor, my mom face the issue of kidney stone before 6 months. she took medicines it looked like k.. but now suddenly she is facing the issue of stomach pain continued with back pain also.. previously she had pain left side of the kidney and now she had that pain in right side of the kidney.. when we palnned to take CT scan. that report says that she had a renal calculi in right side of the kidney nad mild seperation and prominence of the left pelvicalceal system is noted. can u please tell me whats the actual problem is?

doctor1 MD

My age 53, female, height 5.1 feet weight 70. Having cough frequently . used to take Asthalin for the last two years. This time I am taking 4mg in the morning and 4 mg in the night Now a cough is controlled to 90 % But since yesterday I got back pain. Is it due to Asthalin?

doctor1 MD

I have sciatica, fibromyalgia, bulging disc @ L4-5, degenerative disc disease, severe nerve damage. Question is .. constant diarrhea, I have to wear an adult diaper because of 'leakage', but also I seem to keep getting kidney infections, burning when I urinate, severe lower back pain, nausea. Any ideas on what all this could be? please... I probably misspelled some of this. I apologize

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very debiliating.The feeling is like something in stuck inside which is unable to come out.My lower portion gets...

doctor1 MD

very small amount of brownish discharge after wiping, I finished my period just under 2 weeks ago, although I can't be precise. any reason for this?

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?